# SDR SWAA2012080806607

- Difficulty date: July 12, 2011
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 28,768 hours, 16,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS OUT OF ADJUST.  ADJUSTED HOOKS PER MM.
